# SDR SCNA201902152027

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 56,862 hours, 30,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WINDSCREEN EMERGENCY PATH LIGHT INOP. R+R'D FORWARD L/A PWR SUPPLY BATTERY. OPS CHECK OK.
